Please help translate this spotting!
Find a Conversation
|Sun, 01-03-2010 - 11:47pm|
I'm 35, and after years of using alternate forms of birth control, I've started taking a mini-pill, mostly because my periods had become much more painful and very heavy, to the point of being difficult to deal with.
After one pack of pills, taken more or less correctly, I had a normal, very heavy, awful, yucky, painful period.
After the second pack of pills, taken less carefully (I took a couple of doses in the late evening instead of morning, and skipped another pill entirely, doubling up the next day) I have had only a couple of days of very light dark brown spotting instead of a period.
During the last half of the month I've also had some nausea and very mild but unusual cramps.
I know that eventually, on this pill, my periods should become very light. But this seems pretty sudden--it was heavy last month and nearly nonexistent this month. When I add the nausea and the strange mild cramping to the fact that my husband and I did have sex a few times during the month...well...
Is this very light spotting normal after only being on the pill for a couple of months? Or should I be thinking in terms of a possible pregnancy?
I've hunted around online for an answer but can't find one. Do you have an opinion?